# SDR ABXA9800960

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Ws 733
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER RIB IS CRACKED AT THE AFT END AT STATIONS XFS 733.000.  REPAIRED IAW DC8 DWG K05056.
